numbness on hands, is a side effect of zerit and epivir?
Mar 16, 2002
i started on zerit and epivir after having billirubin high. i was before with combivir and rescriptor. i felt last days numbness on my hand and little pain. it will be temporary. i will call my doctor next week. thanks. x
Response from Dr. Henry
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Condom Broke Worried I Have HIV
- Itchy Rash After Performing Oral Sex Sign Of HIV AIDS
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
- Std That Causes Sharp Pain On Left Side Of Stomach
- Can You Get Hiv From Being Fingered?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.